# SDR CALA2023063002092

- Difficulty date: June 29, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N37413
- Make and model: Boeing 737924ER
- Aircraft serial: 31664
- Aircraft time: 45,712 hours, 16,118 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Frame
- Part number: 654A0004773
- Condition: Corroded
- Location: L3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON OR BEFORE THE ACCUMULATION OF 18,037 TOTAL AIRCRAFT FLIGHT CYCLES, PERFORM A PERMANENT REPAIR PER PART 3 OF THE LATEST REVISION OF ECRA 5610-01459. 18,037 TOTAL AIRCRAFT FLIGHT CYCLES LOG PAGE NEEDS MORE INFO ON OR BEFORE THE ACCUMULATION OF 18,037 TOTAL AIRCRAFT FLIGHT REOPEN MIA U054070 19JUL21 FOR: CLOSED PREMATURELY CYCLES, PERFORM A PERMANENT REPAIR PER PART 3 OF THE NEEDS TO BE UPDATED LATEST REVISION OF ECRA 5610-01459. PLACED ON DIP TO PERFORM A PERMANENT REPAIR PER PART 3 OF THE TOMC-APPROVAL FROM SC1ELBYC COMMENT LATEST REVISION OF ECRA 5610-01459 ON OR BEFORE THE ACCUMULATION OF 18,037 TOTAL AIRCRAFT FLIGHT CYCLES FUSELAGE LHS #3 WINDOW FRAME E-F POST INTERIM REPAIR. PLACED ON TOMC APPROVED  :  QC REVIEWED. DIP TO PERFORM A PERMANENT REPAIR PER PART 3 OF THE LATEST REVISION OF ECRA 5610-01459 ON OR BEFORE THE ACCUMULATION OF RECORDS UPDATE UPDATING ITEM PER TOMC DUE TO INADVERTENT CLEARING OF ITEM ON 19 JUL 21. PER TOMC, THE ITEM IS CARRIED TOMCQC REV PERFORMED REMOVED AND REPLACED LEFT-HAND NO. 3 WINDOW FRAME IAW UNITED EC/RA 5610-01514 REV A. WORK PERFORMED BY P134, ENTERED BY P134, ENTERED BY V92786O, INSPECTED BY Q945 REMOVED AND REPLACED LEFT-HAND NO. 3 WINDOW FRAME IAW UNITED EC/RA 5610-01514 REV A. WORK PERFORMED BY P134, ENTERED BY P134, ENTERED BY V92786O, INSPECTED BY Q945 TOMC APPROVED  :  QC REVIEWED. T/A: 18,037 TAFC..........DB/U359554
